# SDR SWAA2025120442178

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 26,459 hours, 13,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FLAP TE WEDGE DELAMINATED.   REMOVED DAMAGED T/E WEDGE, LOCATED AND DRILLED NEW WEDGE IAW SRM 51-40-06.  INSTALLED NUTPLATES AS REQUIRED IAW SRM 51-40-02; APPLIED TOP COAT PER AMM 51-21-99.
